Divergence in right-angled Coxeter groups
Let W be a 2-dimensional right-angled Coxeter group. We characterise such W with linear and quadratic divergence, and construct right-angled Coxeter groups with divergence polynomial of arbitrary degree. Our proofs use the structure of walls in the Davis complex.
Publication Source (Journal or Book title)
Transactions of the American Mathematical Society
Dani, P., & Thomas, A. (2015). Divergence in right-angled Coxeter groups. Transactions of the American Mathematical Society, 367 (5), 3549-3577. https://doi.org/10.1090/S0002-9947-2014-06218-1